Title

Global dynamics of an anti-competitive system of rational difference equations in the plane

Document Type

Article

Date of Original Version

11-1-2013

Abstract

We investigate global dynamics of the following systems of difference equations, where the parameters γ1, A1, B1, C1, β2, A2, B2 and C2 are positive numbers and initial conditions x0 and y0 are arbitrary non-negative numbers. We find all possible dynamical scenarios for this system. © 2013 © 2013 Taylor & Francis.

Publication Title

Journal of Difference Equations and Applications

Volume

19

Issue

11

Share

COinS